# SDR SWIA202263764

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N131SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000450
- Aircraft time: 19,258 hours, 10,660 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: Failed
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPT REPORTED, LANDING GEAR WOW FAIL CAUTION MSG   (FLIGHT 5226 - FILED CLOSED)   CMC REPORTS FAULT CODE 32411017BCM OUTBD 28V INPUT PWR FAULT. PER ERJ 175 FIM 32-41-00-810-838-A SUBTASK -810-112-A REMOVED AND REPLACED SPDA 1 DC POWER MODULE (SLOT 7) PER AMM 24-61-13-400-801-A. MESSAGE CLEARED. SPDA 1 DC POWER MODULE (SLOT 7) OPS CHECK GOOD WITH NO ADDITIONAL FAULT MESSAGES.
